# SDR JJBA20230328036

- Difficulty date: March 16, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,285 hours, 26,256 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER SECTION FWD SIDE FRAME CARGO DOOR ASSY. CARGO DOOR LOWER SECTION FWD SIDE FRAME REPAIRED WITH L-SHAPED ANGLE (CORROSION LEVEL 2)
